# SDR VNAA202005129995

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15352
- Aircraft time: 12,680 hours, 11,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM, FWD J ANGLE CORRODED. LOCATED, DRILLED AND INSTALLED NEW ANGLE ASSY AT FS280 LBL 12-RBL 12 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
